# SDR YENA201907200414

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 62,199 hours, 22,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6187
- Condition: Failed
- Location: Cabin
- Part time: 62,366 hours, 22,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 430, SMF-BOS. AFT EXIT LIGHT INOP; R & R AFT EPSU IAW AMM 33-51-00 OPS CHECK AND TEST GOOD. A/C OK FOR CONT. SERVICED.
